David Pham


Contact Information

OfficeROS A183
Phone(585) 475-2070

Office Hours

MWF 10:30am-11:30am

Research Interests

quantum algebra, differential geometry, noncommutative geometry

Selected Publications

  • Pham, D., “A Categorical Approach to Groupoid Frobenius Algebras”, Applied Categorical Structures, Vol. 22, No. 2, (2014), pp. 419-455.
  • Pham, D., “Groupoid Frobenius Algebras”, Communications in Contemporary Mathematics, Vol 12, No. 6, (2010) pp. 939-952.
  • Kaufmann, R., Pham, D. “The Drinfel’d Double and Twisting in Stringy Orbifold Theory”, International Journal of Mathematics, Vol. 20, No. 5, (2009) pp. 623-657